Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Telfast is a prescription-only oral antihistamine used to treat the symptoms of hay fever and seasonal rhinitis.
Hayfever is an allergic condition that is triggered by inhaling pollen particles. This allergic reaction releases histamine into the body which causes inflammation and the well known symptoms of hay fever which generally include sneezing, a runny nose, watery and itchy eyes and hives. Rhinitis is the medical term for inflammation of the inside of the nose which occurs when the body becomes oversensitive to substances such as pollen, dust or animal skin. It appears to resemble the common cold with a runny nose, but unlike the symptoms produced by the viral infection, it also includes a dry cough, facial pain, fatigue and itchy, watery eyes.
Both hay fever and rhinitis are very common conditions, with each affecting one in five people in the UK, impacting their way of life and ability to continue their regular day to day activities. Telfast contains the active ingredient fexofenadine, which helps to alleviate symptoms of these two troublesome health problems.
Both the generic version, known as Fexofenadine and the branded version, known as Telfast, can be purchased online via Click Pharmacy.
You simply need to fill in a quick health assessment form so our doctors can check your suitability for this medication and to ensure it is the right one for you. Upon completion, you can purchase either the branded or the generic versions online with just a small variation in price.
If you’ve ever experienced hay fever or rhinitis, you’ll know how miserable these conditions can make you feel.
Telfast relieves a number of the irritating and life-disrupting symptoms which come with hay fever and rhinitis allowing you to feel better and continue with your daily routine. Living with the ongoing symptoms such as sneezing, itching eyes and hives can be a nuisance at best and at worst can stop you from getting on with your usual activities. As such, Telfast is ideal as it gets to work fast - within one hour.
What’s more, unlike some other antihistamines, Telfast is a non-sedating medication which means that it does not cause drowsiness so you can take this medication without it having a negative impact on activities such as driving or work.
Telfast and its generic counterpart are both effective at preventing the actions of histamine which is released upon the introduction of certain allergens into the body of which it is susceptible. It does this by blocking the histamine receptors and can get to work within half an hour making it especially effective for those suffering from hay fever or rhinitis day-to-day and who need to get on with their life at work or at home, symptom free.
Symptoms of hay fever and seasonal rhinitis are caused by your body producing a natural chemical called histamine when experiencing an allergic reaction. Telfast works by blocking histamine and preventing it from affecting the body with symptoms such as sneezing and sore eyes.
Telfast contains an active ingredient which is part of a group of medicines known as antihistamines. This ingredient is called fexofenadine (the generic version of Telfast). The inactive ingredients which make up the tablet itself are:
The tablets do not include gluten, lactose or preservatives.
To relieve the symptoms of seasonal hay fever and rhinitis in adults and children over 12 you can take up to two 60mg tablets a day. However, to ensure that you take the right dosage for you, you should read the patient information leaflet that comes with your medication carefully. You can also consult your doctor or one of our trusted healthcare professionals at Click Pharmacy for further advice.
Depending on the severity of your hay fever there are also 120mg and 180mg versions of the medication which can offer relief from more uncomfortable symptoms such as hives and rashes which can come as part of hay fever or rhinitis. It is crucial you discuss your requirements with your GP or doctor at Click Pharmacy before deciding which tablet to take.
Telfast should be taken with a glass of water, with or without food. Continue to take it for as long as directed by your doctor or pharmacist.
If you are being treated for any other medical issues then ensure you tell your doctor before taking Telfast or fexofenadine. Also, if you are planning surgery which requires a general anaesthetic, then be sure to tell your surgeon you have been taking this medication.
Do not take Telfast if you are under 12, pregnant, breastfeeding, allergic to fexofenadine or if you have been advised not to by your pharmacist or GP.
If you have any questions about using this medication, seek advice from a medical professional.
Aside from their beneficial purposes, most medications can also be associated with other possible side effects some of which are negative. Though uncommon, these side effects can include:
If you experience swelling of the face, throat, lips or tongue or have difficulty breathing after taking this medicine, it is crucial that you contact your doctor immediately and stop taking it. These symptoms are rare but may be a sign of a severe allergic reaction.
21 September 2020